Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Hair loss, taking Finax. Reduction in hair growth, visible baldness. Solution?

Hi I am loosing hair while bathing or appling hair oil. I lost right side hair more and left side some little, center hair are visible now. once used a DR S Finax Tablet 1mg without consulting doctor my friend suggested to take and i take 15 Days as daily dose 2 tablets that time i have more hair in my head but now reduced my hair growth and visible bald pattern. please suggest me solution. Thanks
Asked On : Sun, 28 Apr 2013
Answers:  1 Views:  51
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hello..Thanks for your query
From the above presentation and treatment i assume the diagnosis made is of Androgenetic pattern hair loss.Two medications are approved to treat male pattern baldness:
1)Minoxidil: is a solution that you apply directly to the scalp to stimulate the hair follicles. It slows hair loss for many men, and some men grow new hair. Hair loss returns when you stop using this medicine.
2)Finasteride: is a pill that interferes with the production of a certain male hormone linked to baldness. It slows hair loss. Hair loss returns when you stop using this medicine.
what you have to understand that a genetic pattern hair-loss will never have a complete cure.There are a number of other therapies available too, however none of them have been proved to be effective or are FDA approved. Ketoconazole shampoo is frequently used as an adjunct to other hair loss treatments. It is a mild anti-androgen that may possibly block DHT (the hormone that causes hair loss) at the scalp. The shampoo itself also helps maintain a healthy scalp, which is important when treating hair loss.
Most importantly , any of the above should be started after examination and prescription by a dermatologist.It is unwise to start or continue treatment without supervision because these treatments are long term and require months- years of therapy to be effective.
Hope this helps..Take care!
Answered: Mon, 29 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor